Compactification of varieties

N. Schwartz Fakultät für Mathematik und Informatik, Universität Passau

TBD mathscidoc:1701.332737

Arkiv for Matematik, 28, (1), 333-370, 1987.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 242 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{n.1987compactification,
  title={Compactification of varieties},
  author={N. Schwartz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533785888546},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={333-370},
  year={1987},
}
N. Schwartz. Compactification of varieties. 1987. Vol. 28. In Arkiv for Matematik. pp.333-370. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533785888546.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved